| Model Number |
G5A-80A |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device would not power up.Complainant indicated that there was no patient involvement at the time of the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to an integrated circuit on the main board.It was recommended to replace the main board to resolve the report.However, the customer declined the recommended repair of the device.The device was not recertified and returned to the customer.Analysis of reports of yhis type has not identified an increase in trend.